# SDR REXA2017031200346

- Difficulty date: March 12, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 27,724 hours, 24,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NOTED F/A EMERGENCY FLASHLIGHT INDICATOR LED NOT BLINKING.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 25-61-00. OPS CHECKED GOOD.
